American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Ursula Ludwig. The Witten deformation for even dimensional conformally conic manifolds. Trans. Amer. Math. Soc. 365 (2013) 885-909.
Abstract, references, and article information   
View Article: PDF

[2] R. D. Hazlett and D. K. Babu. Readily computable Green's and Neumann functions for symmetry-preserving triangles. Quart. Appl. Math. 67 (2009) 579-592. MR 2547641.
Abstract, references, and article information
View Article: PDF

[3] Patrice Pongérard. Sur l'existence d'une solution ramifiée pour des équations de Fuchs à caractéristique simple. Proc. Amer. Math. Soc. 137 (2009) 2671-2683. MR 2497480.
Abstract, references, and article information   
View Article: PDF

[4] Hideshi Yamane. Nonlinear wave equations and singular solutions. Proc. Amer. Math. Soc. 135 (2007) 3659-3667. MR 2336582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Faiza Derrab. Solutions globales de certaines équations de Fuchs non linéaires dans les espaces de Gevrey. Proc. Amer. Math. Soc. 135 (2007) 1803-1815. MR 2286091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Adalberto P. Bergamasco and Sérgio Luís Zani. Prescribing analytic singularities for solutions of a class of vector fields on the torus. Trans. Amer. Math. Soc. 357 (2005) 4159-4174. MR 2159704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Haim Brezis. The interplay between analysis and topology in some nonlinear PDE problems. Bull. Amer. Math. Soc. 40 (2003) 179-201. MR 1962295.
Abstract, references, and article information   
View Article: PDF

[8] V. A. Kozlov, V. G. Maz$’$ya and J. Rossmann. Elliptic boundary value problems in domains with inside cusps. Math. Surveys Monogr. 52 (2002) 357-396.
Book volume table of contents   
View Article: PDF

[9] V. A. Kozlov, V. G. Maz$’$ya and J. Rossmann. Elliptic boundary value problems in weighted Sobolev spaces with nonhomogeneous norms. Math. Surveys Monogr. 52 (2002) 267-302.
Book volume table of contents   
View Article: PDF

[10] V. A. Kozlov, V. G. Maz$’$ya and J. Rossmann. Elliptic Boundary Value Problems in Domains with Point Singularities. Math. Surveys Monogr. 52 (2002) MR MR1469972.
Book volume table of contents   

[11] V. A. Kozlov, V. G. Maz$’$ya and J. Rossmann. Elliptic boundary value problems in smooth domains. Math. Surveys Monogr. 52 (2002) 59-103.
Book volume table of contents   
View Article: PDF

[12] V. A. Kozlov, V. G. Maz$’$ya and J. Rossmann. Boundary value problems for ordinary differential equations on the half-axis. Math. Surveys Monogr. 52 (2002) 9-29.
Book volume table of contents   
View Article: PDF

[13] V. A. Kozlov, V. G. Maz$’$ya and J. Rossmann. Elliptic boundary value problems in the half-space. Math. Surveys Monogr. 52 (2002) 31-57.
Book volume table of contents   
View Article: PDF

[14] V. A. Kozlov, V. G. Maz$’$ya and J. Rossmann. Elliptic boundary value problems in an infinite cylinder. Math. Surveys Monogr. 52 (2002) 145-189.
Book volume table of contents   
View Article: PDF

[15] V. A. Kozlov, V. G. Maz$’$ya and J. Rossmann. Elliptic boundary value problems in domains with exterior cusps. Math. Surveys Monogr. 52 (2002) 337-356.
Book volume table of contents   
View Article: PDF

[16] V. A. Kozlov, V. G. Maz$’$ya and J. Rossmann. Variants and extensions. Math. Surveys Monogr. 52 (2002) 105-141.
Book volume table of contents   
View Article: PDF

[17] V. A. Kozlov, V. G. Maz$’$ya and J. Rossmann. Elliptic boundary value problems in domains with conical points. Math. Surveys Monogr. 52 (2002) 191-266.
Book volume table of contents   
View Article: PDF

[18] V. A. Kozlov, V. G. Maz$’$ya and J. Rossmann. Variants and extensions. Math. Surveys Monogr. 52 (2002) 303-333.
Book volume table of contents   
View Article: PDF

[19] Franco Flandoli and Marco Romito. Partial regularity for the stochastic Navier-Stokes equations. Trans. Amer. Math. Soc. 354 (2002) 2207-2241. MR 1885650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Michael Ruzhansky. On the failure of the factorization condition for non-degenerate Fourier integral operators. Proc. Amer. Math. Soc. 130 (2002) 1371-1376. MR 1879959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Marta García-Huidobro, Raúl Manásevich and Cecilia S. Yarur. Behavior of positive radial solutions for quasilinear elliptic equations. Proc. Amer. Math. Soc. 129 (2001) 381-388. MR 1800231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ch. Dorschfeldt and N. N. Tarkhanov. Golubev series for solutions of elliptic equations. Trans. Amer. Math. Soc. 351 (1999) 581-594. MR 1433116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Friedmar Schulz and Lihe Wang. Isolated singularities of Monge-Amp\`ere equations . Proc. Amer. Math. Soc. 123 (1995) 3705-3708. MR 1277131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mohammed Guedda and Mokhtar Kirane. A note on singularities in semilinear problems . Trans. Amer. Math. Soc. 347 (1995) 3595-3603. MR 1308012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Linda M. Holt. Singularities produced in conormal wave interactions . Trans. Amer. Math. Soc. 347 (1995) 289-315. MR 1264146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gunnar Johnsson. The Cauchy problem in ${\bf C}\sp N$ for linear second order partial differential equations with data on a quadric surface . Trans. Amer. Math. Soc. 344 (1994) 1-48. MR 1242782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. J. L. Velázquez. Classification of singularities for blowing up solutions in higher dimensions . Trans. Amer. Math. Soc. 338 (1993) 441-464. MR 1134760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Eduard Harabetian. Propagation of singularities, Hamilton-Jacobi equations and numerical applications . Trans. Amer. Math. Soc. 337 (1993) 59-71. MR 1179395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Russell M. Brown and Zhong Wei Shen. A note on boundary value problems for the heat equation in Lipschitz cylinders . Proc. Amer. Math. Soc. 119 (1993) 585-594. MR 1156466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Wolfhard Hansen. A note on solutions of the Schr\"odinger equation . Proc. Amer. Math. Soc. 117 (1993) 381-384. MR 1107921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2